# SDR CA080623006

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heat Tape
- Part number: 304310
- Condition: Burned
- Location: Water Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 96 MONTH INSPECTION ON ACFT BURNED HEAT TAPE PART NR 3043-10 AND 3043-15 WAS DISCOVERED. THIS TAPE WAS INSTALLED UNDER A DRAWING NR 34-260W011 ON THE AFT WATER SYSTEM LINES (AFT CABIN). THE SURROUNDING INSULATION AND AFFECTED PIPING WAS DEEPLY BURNED. THE BREAKER NEVER POPPED DURING THIS INCIDENT.
